Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2016, Vol. 32 Issue (4): 406-410    DOI: 10.1007/s10114-016-4652-y
Articles Current Issue| Next Issue| Archive| Adv Search |
An Improvement of Ozaki's P-Valent Conditions
Mamoru NUNOKAWA1, Nak Eun CHO2, Oh Sang KWON3, Janusz SOKÓ?4
1. University of Gunma, Hoshikuki-cho 798-8, Chuou-Ward, Chiba 260-0808, Japan;
2. Department of Applied Mathematics, College of Natural Sciences, Pukyong National University, Busan 608-737, Korea;
3. Department of Mathematics, Kyungsung University, Busan 608-736, Korea;
4. Department of Mathematics, Rzeszów University of Technology, Al. Powstańców Warszawy 12, 35-959 Rzeszów, Poland

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7